# SDR DALA2025060704349

- Difficulty date: June 3, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N515DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11141
- Aircraft time: 10,619 hours, 2,539 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 5015 ATO - AT 40KTS DUE TO A RH FWD OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE.   DEFERRED EMERGENCY EXIT DOOR OPEN INDICATION PER MEL. LATER, REPLACED FLAP HANDLE SENSOR 33WN2.
